# SDR ASAA2016020115312

- Difficulty date: February 1, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,716 hours, 9,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF GOUGES AND CORROSION ALL ARROUND.  ACFT GROUNDED.  FOUND CORROSION TO BE OVER 3" OF THE ALLOWABLE LIMITS IAW SRM 53-00-53, FOUND GAUGES TO BE OUT OF LIMITS IAW SRM 53-00-53 MATERIAL ID FOR NEW PANEL 2024.T3 0.071 IAW DWG 453A2610.  FABRICATED PANEL IAW DWG 453A2610, ALODINED IAW SRM 51-20-01 PRIMED PANEL IAW SOPM 20-41-02 .
